Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Euclidean symmetric isosceles queasy four-point properties


Authors: J. E. Valentine and S. G. Wayment
Journal: Proc. Amer. Math. Soc. 34 (1972), 233-238
MSC: Primary 52A50
DOI: https://doi.org/10.1090/S0002-9939-1972-0296823-5
MathSciNet review: 0296823
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to show that a complete, convex, externally convex metric space is generalized euclidean if and only if it has the euclidean symmetric isosceles queasy four-point property or the euclidean external isosceles queasy four-point property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A50

Retrieve articles in all journals with MSC: 52A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0296823-5
Keywords: Convex, externally convex, euclidean four-point property, euclidean feeble four-point property, euclidean isosceles feeble four-point property, euclidean external isosceles feeble four-point property, euclidean symmetric isosceles queasy and external isosceles queasy four-point properties, euclidean queasy four-point property
Article copyright: © Copyright 1972 American Mathematical Society